RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1926, Volume 33, Number 2, Pages 207–230 (Mi msb7462)  

On certain expansions in series of polynomials of incomplete $\beta$-functions.

V. Romanovsky


Full text: PDF file (1530 kB)

Bibliographic databases:
Language:

Citation: V. Romanovsky, “On certain expansions in series of polynomials of incomplete $\beta$-functions.”, Mat. Sb., 33:2 (1926), 207–230

Citation in format AMSBIB
\Bibitem{Rom26}
\by V.~Romanovsky
\paper On certain expansions in series of polynomials of incomplete
$\beta$-functions.
\jour Mat. Sb.
\yr 1926
\vol 33
\issue 2
\pages 207--230
\mathnet{http://mi.mathnet.ru/msb7462}
\zmath{https://zbmath.org/?q=an:52.0358.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb7462
  • http://mi.mathnet.ru/eng/msb/v33/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:158
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019